# SDR CALA2023051901578

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8130
- Condition: Cracked
- Location: Sta 303.9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA INTERCOSTAL CRACKED AT STA 303.9 STRINGER 4L REF AAR N/R 9672395 REMOVED AND REPLACED THE INTERCOSTAL AT CABIN UPPER BETWEEN STA 294 AND 312 STR 4L REF USED B737 SRM 51-40-02-0G-0 AND DWG 141A8130.
